# SDR 96ZZZX1489

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 900P3250179101
- Condition: Crushed
- Location: Air Dist
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT CRUSHED AND FAILS TO HOLD PROPER SHAPE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
